# SDR DALA2020011000194

- Difficulty date: January 10, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 88,505 hours, 36,491 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 684, L/P 6470655) NOSE GEAR LT WOULD NOT TURN OFF. SWITCH IS BROKEN AND SPARKED WHEN TRYING TO SHUT IT OFF. LANDING & TAXING LT CB (M31) PULLED TO TURN OFF LIGHT. CORRECTIVE ACTION: R/R'D LIGHT PANEL PER B757 AMM 33-42.
